A direct method of moving planes for a fully nonlinear nonlocal system
Pengyan Wang Pengcheng Niu
Communications on Pure & Applied Analysis 2017, 16(5): 1707-1718 doi: 10.3934/cpaa.2017082
In this paper we consider the system involving fully nonlinear nonlocal operators:
$ \left\{\begin{array}{ll}{\mathcal F}_{α}(u(x)) = C_{n,α} PV ∈t_{\mathbb{R}^n} \frac{F(u(x)-u(y))}{|x-y|^{n+α}} dy=v^p(x)+k_1(x)u^r(x),\\{\mathcal G}_{β}(v(x)) = C_{n,β} PV ∈t_{\mathbb{R}^n} \frac{G(v(x)-v(y))}{|x-y|^{n+β}} dy=u^q(x)+k_2(x)v^s(x),\end{array}\right.$
$0<α, β<2, $
$p, q, r, s>1, $
$k_1(x), k_2(x)\geq0.$
A narrow region principle and a decay at infinity are established for carrying on the method of moving planes. Then we prove the radial symmetry and monotonicity for positive solutions to the nonlinear system in the whole space. Furthermore non-existence of positive solutions to the system on a half space is derived.
keywords: Fully nonlinear nonlocal operator narrow region principle decay at infinity method of moving planes non-existence
Liouville's theorem for a fractional elliptic system
Pengyan Wang Pengcheng Niu
Discrete & Continuous Dynamical Systems - A 2019, 39(3): 1545-1558 doi: 10.3934/dcds.2019067
In this paper, we investigate the following fractional elliptic system
$\left\{ \begin{array}{*{35}{l}} {{(-\Delta )}^{\alpha /2}}u(x) = f(x){{v}^{q}}(x),&x\in {{R}^{n}}, \\ {{(-\Delta )}^{\beta /2}}v(x) = h(x){{u}^{p}}(x),&x\in {{R}^{n}}, \\\end{array} \right.$
where $1≤p, q < ∞$, $0 < α, β < 2$, $f(x)$ and $h(x)$ satisfy suitable conditions. Applying the method of moving planes, we prove monotonicity without any decay assumption at infinity. Furthermore, if $ α = β$, a Liouville theorem is established.
keywords: The fractional Laplace system Liouville's theorem method of moving planes

Year of publication

Related Authors

Related Keywords

[Back to Top]